MathSciNet Relay Station
MathSciNet bibliographic data
MR2368375 46F10 (35F05)
De Pauw, Thierry; Pfeffer, Washek F. Distributions for which ${\rm div}\,v=F$ has a continuous solution. Comm. Pure Appl. Math. 61 (2008), no. 2, 230–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement